# SDR C2XA95CL040

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15721
- Make and model: Emb EMB-120RT
- Aircraft serial: 120160
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 2050000002
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 10,001 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3135 - CLE-CLE - NOSE WHEEL MADE LOUD BANG WHEN WEIGHT WAS REMOVED FROM NOSE WHEEL PEDAL STEER INOP LIGHT ON MAP ILLUMINATED.  GEAR WOULD NOT RETRACT UNTIL PASSING 2000 FEET.  MAINTENANCE REMOVED AND REPLACED FEEDBACK POTENTIOMETER.  PERFORMED OPS CHECK OF SYSTEM, FOUND GOOD IAW EMB MM 32-50-05 AND 32-50-00.  AIRCRAFT RETURNED TO SERVICE.  (Z)
